欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  4 篇文章
     
     
 
Regression Optimal Functional Control for a Kind of Unsymmetrical System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 5 Page: 363-376
       
 
Partial Variable Stability for a Class of Nonlinear Systems with Time Delay

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 5 Page: 377-388
       
 
Global Asymptotic Stability and Hopf Bifurcation in a Homogeneous Diffusive Predator-Prey System with Holling Type II Functional Response

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 5 Page: 389-406
       
 
The Dynamical Behavior of a Predator-Prey System with Holling Type II Functional Response and Allee Effect

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 5 Page: 407-425